# SDR EIAA9697

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65B901821
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PART ROB ACTION INSPECTION, FOUND NR 1 PYLON ANTI-ICE DUCT CRACKED NEAR PICKUP FOR DUCT OVERPRESSURE SWITCH.  REPLACED DUCT ASSEMBLY.  (M)
